# SDR DALA2015121407621

- Difficulty date: December 10, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 74,616 hours, 33,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26C EMERGENCY LIGHT INOPERATIVE.  FOUND A  WIRE BROKEN, REPLACED LIGHT SOCKET AND WIRING HARNESS.
